# SDR DALA2018110506428

- Difficulty date: November 4, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 55,028 hours, 23,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500e-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION THAT WAS OUT OF LIMITS ON THE RT ZEE SUPPORT BETWEEN BS 500E - 500I IN THE AFT CARGO.  THE  SUPPORT WAS REPLACED IAW SRM 53-00-53, REP 5.
